# SDR DXTA2024030511096

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N434QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500518
- Aircraft time: 4,246 hours, 3,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS BEGAN TO BLINK IN FLIGHT. ONLY REMEDY WAS TO TURN OFF EMER LIGHTS.  PERFORMED NJA TC-505-33-200403 DATED 04/23/20 EMER LIGHT TOP CHARGE. INSPECTED ALL EMER LIGHTS AND NONE WERE FLICKERING.  PERFORMED OPS CHECK OF LIGHTING TWICE AND NO FLIKERING. WORK DONE !AW NJA TASK CARDS AND MM 33-52-01.
